# SDR SWI2024050800377

- Difficulty date: March 12, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL PANEL HAS SEVERAL AREAS OF CORROSION FROM FS409.00+128 - FS449.00 (MARKED)   (C-CHECK RO 5/6/2024)   REPAIRED R/H  PRESSURE FLOOR SILL PANEL  FROM FS409.00+128 - FS449.00  REF REO 601R-53-41-666 REV. -C DATED 2012-11-06. PRESSURE CHECK GOOD AND COMPLIED WITH 51-900-1003-SKY . SEE CONTINUATION CARD FOR DETAILS
